MAUDE Adverse Event Report: SMITHS MEDICAL ITALIA SRL JELCO PROTECTIV PLUS; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

SMITHS MEDICAL ITALIA SRL JELCO PROTECTIV PLUS; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Catalog Number 308000---801
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device or device photo was returned for investigation.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.
 
Event or Problem Description
It was reported that there was a catheter leak when the nurse stabbed patient.There was patient involvement, and no patient harm reported.

Brand Name
JELCO PROTECTIV PLUS
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
SMITHS MEDICAL ITALIA SRL
via della stazione, 2
latina scalo
IT 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20126670
Report Number3004187702-2024-00033
Device Sequence Number3187285
Product Code FOZ
UDI-Device Identifier10351688071330
UDI-Public(01)10351688071330(17)250829(10)4315355
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2025
Device Catalogue Number308000---801
Device Lot Number4315355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown